# SDR DXTA200400311

- Difficulty date: May 11, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 1,619 hours, 1,230 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21641
- Part serial: 0052
- Condition: Fire
- Location: Mlg
- Part time: 530 hours, 387 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

PERFORMED HIGH SPEED TAXI AFTER BRAKE MAINTENANCE, TAXIED BACK USING NORMAL BRAKING PROCEDURE.  UPON RETURN TO RAMP, LEFT WHEEL/BRAKE ASSEMBLY WAS ON FIRE, RIGHT WHEEL/BRAKE ASSEMBLY SMOKING.  EXTINGUISHED FIRE WITH PURPLE K, DRY CHEMICAL (B-C) EXTINGUISHER.  INSPECTED LEFT AND RIGHT MAIN GEAR, NO OTHER DAMAGE NOTED.  REMOVED AND REPLACED BOTH LT AND RT MAIN GEAR WHEELS AND BRAKES, BOTH BRAKES HAD BEEN SENT TO OVERHAUL SHOP TO DETERMINE CAUSE OF SMOKE/FIRE.
